A Theory of Scattering From Irregularities in a Magneto-Ionic Medium
Article first published online: 7 DEC 2012
Copyright 1972 by the American Geophysical Union.
Volume 7, Issue 2, pages 291–299, February 1972
How to Cite
1972), A Theory of Scattering From Irregularities in a Magneto-Ionic Medium, Radio Sci., 7(2), 291–299, doi:10.1029/RS007i002p00291., and (
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Received: 3 AUG 1971
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!